# SDR HALA2021070900095

- Difficulty date: July 9, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 33,885 hours, 5,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 391 3R DOOR EXIT SIGN KEEPS FALLING OFF. CORRECTIVE ACTION: RE-SECURED 3R DOOR EXIT SIGN. (4525793)
